Almost free groups in varieties
Matematičeskie zametki, Tome 51 (1992) no. 3, pp. 101-105
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1992_51_3_a13,
author = {S. V. Rychkov},
title = {Almost free groups in varieties},
journal = {Matemati\v{c}eskie zametki},
pages = {101--105},
year = {1992},
volume = {51},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1992_51_3_a13/}
}
S. V. Rychkov. Almost free groups in varieties. Matematičeskie zametki, Tome 51 (1992) no. 3, pp. 101-105. http://geodesic.mathdoc.fr/item/MZM_1992_51_3_a13/